# SDR IPXA2021060970342

- Difficulty date: May 11, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: A255755200000
- Condition: Corroded
- Location: Frms 57 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO CEILING SUPPORT STRAP AT Y653 FR57-FR58 HAS MULTIPLE AREAS OF CORROSIONREMOVED AND REPLACED IAW SRM 51-40-21
